Alert archive / Kentucky / Wind Advisories in 2012
Wind Advisory 1, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Jan 1, 2012, 3:02 AM CST for 4 states. It took effect at Jan 1, 2012, 6:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2012, 3:02 AM CST (09:02 UTC)
- In effect from
- Jan 1, 2012, 6:00 AM CST
- Expired
- Jan 1, 2012, 11:58 AM CST
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2017 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
404 WWUS73 KPAH 010902 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 302 AM CST SUN JAN 1 2012 ...STRONG GUSTY WINDS TODAY AND MONDAY... .A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION THIS MORNING. IN THE WAKE OF THE FRONTAL PASSAGE...STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP AND CONTINUE INTO THE AFTERNOON. THE WIND SHOULD LET UP A BIT TONIGHT...THEN INCREASE AND BECOME STRONG AND GUSTY AGAIN ON MONDAY...AS A LARGE RIDGE OF HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA. ILZ075>078-080>094-INZ081-082-085>088-KYZ001>008-010-011-013>016- 018>021-MOZ076-086-087-100-107>112-114-011800- /O.CAN.KPAH.WI.Y.0006.000000T0000Z-120102T0000Z/ /O.NEW.KPAH.WI.Y.0001.120101T1200Z-120102T0000Z/ /O.NEW.KPAH.WI.Y.0002.120102T1400Z-120103T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CRITTENDEN-LYON-CALDWELL-UNION KY-WEBSTER- HOPKINS-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-PERRY MO-BOLLINGER- CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MARION...EDDYVILLE...PRINCETON...MORGANFIELD...DIXON... MADISONVILLE...HENDERSON...OWENSBORO...CALHOUN...GREENVILLE... PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...PIEDMONT... VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON... CHARLESTON...NEW MADRID 302 AM CST SUN JAN 1 2012 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED FROM 8 AM TO 6 PM CST MONDAY. * TIMING...DURING THE DAYLIGHT HOURS TODAY AND AGAIN MONDAY. * WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * IMPACTS...THE WINDS MAY KNOCK OVER UNSECURED OBJECTS AND MAKE DRIVING CONDITIONS MORE DIFFICULT FOR OPERATORS OF HIGH PROFILE VEHICLES. SOME TREE LIMBS MAY COME DOWN AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE CAUTION IF TRAVELING TODAY OR MONDAY. STRONG CROSS WIND FOR TRAVELERS ON NORTH TO SOUTH ORIENTED HIGHWAYS WILL BE LIKELY. && $$ KYZ009-012-017-022-011800- /O.NEW.KPAH.WI.Y.0001.120101T1200Z-120102T0000Z/ /O.NEW.KPAH.WI.Y.0002.120102T1400Z-120103T0000Z/ CALLOWAY-TRIGG-CHRISTIAN-TODD- INCLUDING THE CITIES OF...MURRAY...CADIZ...HOPKINSVILLE...ELKTON 302 AM CST SUN JAN 1 2012 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED FROM 8 AM TO 6 PM CST MONDAY. * TIMING...DURING THE DAYLIGHT HOURS TODAY AND AGAIN MONDAY. * WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS 30 TO 40 MPH. * IMPACTS...THE WINDS MAY KNOCK OVER UNSECURED OBJECTS AND MAKE DRIVING CONDITIONS MORE DIFFICULT FOR OPERATORS OF HIGH PROFILE VEHICLES. SOME TREE LIMBS MAY COME DOWN AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE CAUTION IF TRAVELING TODAY OR MONDAY. STRONG CROSS WIND FOR TRAVELERS ON NORTH TO SOUTH ORIENTED HIGHWAYS WILL BE LIKELY. && $$
1 follow-up statement
281 WWUS73 KPAH 011758 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1158 AM CST SUN JAN 1 2012 ...STRONG AND GUSTY WINDS MONDAY... .WINDS WILL INCREASE AND BECOME STRONG AND GUSTY ON MONDAY...AS A LARGE RIDGE OF HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA. WINDS HAVE WEAKENED ACROSS THE QUAD STATE TODAY...SO THE ADVISORY FOR TODAY HAS BEEN CANCELLED. ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-020400- /O.CAN.KPAH.WI.Y.0001.000000T0000Z-120102T0000Z/ /O.CON.KPAH.WI.Y.0002.120102T1400Z-120103T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1158 AM CST SUN JAN 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... ...WIND ADVISORY FOR THIS AFTTERNOON IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND ADVISORY FOR TODAY. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. * TIMING...DURING THE DAYLIGHT HOURS MONDAY. * WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * IMPACTS...THE WINDS MAY KNOCK OVER UNSECURED OBJECTS AND MAKE DRIVING CONDITIONS MORE DIFFICULT FOR OPERATORS OF HIGH PROFILE VEHICLES. SOME TREE LIMBS MAY COME DOWN AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE CAUTION IF TRAVELING TODAY OR MONDAY. STRONG CROSS WIND FOR TRAVELERS ON NORTH TO SOUTH ORIENTED HIGHWAYS WILL BE LIKELY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Dec 31, 5:52 PM CST, 9 hours 10 minutes earlier.
Area forecast discussion, Dec 31, 5:52 PM CST, 9 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
552 PM CST SAT DEC 31 2011
.UPDATE...
REVISED AVIATION DISCUSSION FOR 00Z TAFS.
&&
.SHORT TERM/TONIGHT THROUGH MONDAY NIGHT/...
MAIN NEAR TERM FORECAST CONCERNS ARE WINDS TONIGHT THROUGH
MONDAY. THE PRESSURE GRADIENT TIGHTENS TONIGHT JUST AHEAD OF AN
APPROACHING COLD FRONT. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25
KTS AFTER MIDNIGHT TONIGHT...WITH GUSTS OF 30 TO 40 KTS LIKELY
ACROSS ALL BUT FAR SOUTHEAST PORTIONS OF THE PAH FORECAST AREA.
THE WINDS WILL BECOME WEST TO NORTHWEST EARLY SUNDAY BEHIND THE
FRONT BUT MAINTAIN THEIR SPEED THROUGH MOST OF THE DAY. A WIND
ADVISORY WILL BE ISSUED FROM MIDNIGHT TONIGHT ENDING 6 PM
MONDAY...WHEN THE GRADIENT SHOULD WEAKEN SIGNIFICANTLY. THE MAIN
AREA OF CONCERN WILL BE THE NORTHERN HALF OF THE PAH FORECAST AREA
WHERE THE HIGHEST SUSTAINED SPEEDS AND WIND GUSTS ARE
EXPECTED...BUT THE WINDY CONDITIONS WILL EXPAND SOUTH ACROSS MOST
OF THE FA.
AS FOR ANY PRECIPITATION POTENTIAL WITH THE FRONT ...ONLY THE
ECMWF GENERATES ANY QPF WITH THE FRONT...SHOWING THE HUNDREDTH
LINE MAKING IT INTO SOUTHEAST PORTIONS OF THE FA. THOUGH THIS MAY
INDICATE A FEW SPRINKLES ARE NOT OUT OF THE QUESTION...CHANCES ARE
NOT SIGNIFICANT ENOUGH TO INCLUDE IN THE FORECAST DUE TO A LACK OF
MOISTURE.
AFTER BREEZY CONDITIONS SUNDAY NIGHT...THE GRADIENT WILL TIGHTEN
BACK UP ON MONDAY...AND FORECAST SOUNDINGS SHOW 30 TO 40 KT WINDS
NOT TOO FAR OFF THE SURFACE. ANY ADVISORY POTENTIAL WILL NEED TO
BE ADDRESSED TOMORROW NEAR THE END OF THE FIRST WIND EVENT. ALONG
WITH THE BREEZY CONDITIONS MONDAY...MUCH COLDER CONDITIONS ARE
EXPECTED WITH HIGH TEMPERATURES ONLY IN THE 30S. THIS IS NOT JUST
BELOW SEASONAL NORMALS...BUT IS SIGNIFICANTLY COLDER THAN
TEMPERATURES WE HAVE HAD THROUGH DECEMBER. WIND CHILL VALUES IN
THE TEENS AND 20S WILL FEEL ESPECIALLY HARSH AFTER THE RECENT MILD
CONDITIONS.
FOR MONDAY NIGHT...WINDS WILL NO LONGER BE A FACTOR...BUT
TEMPERATURES WILL BE EVEN COLDER AS HIGH PRESSURE SLIDES EAST OVER
THE REGION. LOWS IN THE TEENS MONDAY NIGHT WILL BE AROUND 10
DEGREES BELOW NORMAL.
.LONG TERM/TUESDAY THROUGH SATURDAY/...
THIS FORECAST STARTS IN THE MIDDLE OF THE COLD AIR OUTBREAK ON
TUESDAY. SLIGHT RIDGING BUILDS IN BY LATE IN THE DAY TUESDAY AHEAD
OF A WEAK WAVE PASSING THROUGH WEDNESDAY. NO WEATHER EXPECTED WITH
THE WAVE PASSAGE. HEIGHTS BEGIN TO RISE OVER THE CENTRAL PART OF THE
COUNTRY BY THURSDAY WHICH SHOULD ALLOW FOR A DECENT WARM UP
THROUGH FRIDAY.
THE NEXT SIGNIFICANT SYSTEM APPROACHES THE AREA LATE ON FRIDAY WITH
A FRONTAL PASSAGE SOMETIME LATE FRIDAY INTO MIDDAY SATURDAY. GFS
TIMING IS FRIDAY NIGHT WHILE THE ECMWF IS DELAYED BY 12 HOURS OR SO.
WENT WITH A NON-DIURNAL TREND ON SATURDAY AFTERNOON AS COLD AIR
SPILLS IN. AT THIS TIME...SYSTEMS SHOULD BE ALL RAIN AS THE MOISTURE
IS EXPECTED TO MOVE OUT AS THE REALLY COLD AIR MOVES IN.
&&
.AVIATION...
SOUTHWEST WINDS WILL BE ON THE INCREASE AHEAD OF AN APPROACHING COLD
FRONT TONIGHT. MAINTAINED MENTION OF LLWS THROUGH 07Z-09Z UNTIL
FRONTAL PASSAGE. THEREAFTER...SURFACE WINDS WILL BE STRONG ENOUGH
THAT LLWS WILL NO LONGER BE AN ISSUE. BEHIND THE FRONT...GUSTY WEST
WINDS WILL INCREASE LATE TONIGHT INTO SUNDAY. SUSTAINED WINDS OF 15
TO 25 KNOTS WILL BE ACCOMPANIED BY FREQUENT GUSTS OF 30 TO 40 KNOTS.
CONDITIONS WILL GENERALLY BE VFR...BUT A PERIOD OF MVFR CEILINGS IS
POSSIBLE LATE TONIGHT INTO EARLY SUNDAY MORNING...MAINLY AT KEVV AND
KOWB.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
BALLARD-CALDWELL-CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-
HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-UNION KY-WEBSTER.
MO...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW
MADRID-PERRY MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
ALEXANDER-EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-
JEFFERSON-JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION
IL-WABASH-WAYNE IL-WHITE-WILLIAMSON.
IN...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
GIBSON-PIKE-POSEY-SPENCER-VANDERBURGH-WARRICK.
&&
RST/PS/RJPHazardous weather outlook, Dec 31, 2:57 PM CST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 257 PM CST SAT DEC 31 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-012100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 257 PM CST SAT DEC 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT LATE TONIGHT ACROSS THE QUAD STATE EXCEPT FOR SOUTHERN PORTIONS OF THE PENNYRILE REGION. WINDS SPEEDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS OF 30 TO 45 MPH DURING THE ADVISORY PERIOD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH THE DAY SUNDAY ACROSS THE QUAD STATE EXCEPT FOR SOUTHERN PORTIONS OF THE PENNYRILE REGION. WINDS SPEEDS OF 15 TO 30 MPH AND GUSTS OF 30 TO 45 MPH ARE POSSIBLE THROUGH THE ADVISORY PERIOD. FOR SUNDAY NIGHT THROUGH TUESDAY...ALTHOUGH NOT AT CRITICAL LEVELS...WIND CHILL VALUES WILL BE MARKEDLY COLDER THAN WE HAVE RECENTLY EXPERIENCED...WITH WIDESPREAD WIND CHILL VALUES EXPECTED IN THE TEENS AND TWENTIES. ALSO...GIVEN THE STRONGER NORTHWEST WINDS AND LOWERED RELATIVE HUMIDITY...AN ELEVATED FIRE DANGER MAY BE POSSIBLE ON MONDAY...ESPECIALLY OVER PARTS OF SOUTHEAST MISSOURI. THE LIMITING FACTOR FOR ANY ELEVATED FIRE DANGER WILL BE FUEL MOISTURE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:02 AM CST | Wind Advisory | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 12 hr |
Nearby
Wind Advisories in Kentucky, 2012Wind Advisories in Illinois, 2012Wind Advisories in Missouri, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.